# SDR IPXA09M55895

- Difficulty date: April 27, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W4-01 EXISTING REPAIR DOUBLER ON RT WING FIXED LE BETWEEN XOS 461-473 HAS A GOUGE.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW IPXA EO MD11-5730-33489-A AND SAA EA 011-5730-01-A1754.
